# SDR 2000UALA00175

- Difficulty date: April 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 34,600 hours, 5,499 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 451588
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC ODOR IN CABIN.  ISOLATED TO BUSINESS GALLEY (409) OVENS C30 OR C31.  CB''S PULLED.  RE-CIRCS AND GASPER SWITCHED OFF PRECAUTIONARY.  *S/D*  REPLACED FAILED RIGHT HAND RECIRCULATION FAN.  OPS CHECK GOOD.
